Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does M S Effect Your Reflex?

Does M S Effect Your Reflex?

posted over 9 years ago
A MyMSTeam Member said:

I take Bacoflen.

posted almost 9 years ago
A MyMSTeam Member said:

Yes it can. Spasticity is muscle tightness and or spasms. I take Primadone and it helps. There are other meds too. Talk to your neurologist.

posted over 9 years ago
A MyMSTeam Member said:

It can and it does. My Dr says my feet do something abnormal (don't remember the words she used). I do have trouble tripping and falling at times.

posted over 9 years ago
A MyMSTeam Member said:

I recently went to the doctor and I had no reflexes in my legs or arms.

posted over 9 years ago
A MyMSTeam Member said:

it can, I just don't know how to describe it. sorry

posted over 9 years ago
Already a Member? Log in